Determinants of a class of Toeplitz matrices.

Tom Hoholdt; Jorn Justesen

Mathematica Scandinavica (1978)

  • Volume: 43, page 250-258
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hoholdt, Tom, and Justesen, Jorn. "Determinants of a class of Toeplitz matrices.." Mathematica Scandinavica 43 (1978): 250-258. <>.

author = {Hoholdt, Tom, Justesen, Jorn},
journal = {Mathematica Scandinavica},
keywords = {Toeplitz Matrices; Determinants; Rational Functions},
pages = {250-258},
title = {Determinants of a class of Toeplitz matrices.},
url = {},
volume = {43},
year = {1978},

AU - Hoholdt, Tom
AU - Justesen, Jorn
TI - Determinants of a class of Toeplitz matrices.
JO - Mathematica Scandinavica
PY - 1978
VL - 43
SP - 250
EP - 258
KW - Toeplitz Matrices; Determinants; Rational Functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.